# SDR SWAA2014031426051

- Difficulty date: February 27, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N956AT
- Make and model: Boeing 717-200
- Aircraft serial: 55018
- Aircraft time: 38,122 hours, 25,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: S3932140
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT BEAM CORRODED AT STATION 160 TO STATION 200, LBL 7.  R & R SUPPORT IAW SRM.
